i'm 23 started taking bromocriptine 2.5mg 3 days ago got period 2 weeks early. red with big clots and lots of cramps(not normal). call doc or er?
1 doctor answer • 1 doctor weighed in
A Verified Doctor answered
Prolactinoma?: Hi. Why are you being treated with bromocriptine? I must assume for a prolactinoma, but it would be better not to guess. Prolactinomas often cause amenorrhea, and bromocriptine can restore periods...but usually not after only 3 days of treatment. If you are dizzy and/or have a fast heart rate, go to the ER. Otherwise, see your gynecologist. Good luck!
3350 viewsAnswered >2 years ago
Last updated Jan 6, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.